# SDR SWAA2023101696797

- Difficulty date: September 4, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,383 hours, 38,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST- CRACK VAPOR BARRIER LOCATED AT BS663; WL152 AND LBL15 MAIN WHEEL WELL 2023-569362<[01] TOOL USED: CALIPER P/N: 500-196-30; S/N: A20227391; DUE DATE: 11-OCT-23.;[02] TOOL USED: HOT BONDER PN: HCS9200B; SN: 16122983; DUE DATE: 24-JAN-24.;[03] TOOL USED SCALE P/N:CL5000; S/N: AE-408751; DUE DATE 12-APR-24;[04] TOOL USED HOTBONDER P/N.HCS9200B S/N.16122983 DUE DATE 24-JAN-24;[05] TOOL USED SCALE P/N CL5000 S/N AE-408751 DUE DATE 12-APR-24.;[06] TOOL USED: HOT BONDER P/N: HCS9200B S/N:16122983 DUE DATE: 24- JAN-24;[07] ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190984811; DUE DATE: 24-JAN-24.;[08] REPAIRED VAPOR BARRIER LOCATED AT BS663; WL152 AND LBL15 MAIN WHEEL WELL IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10;[09] CORRECTED STEP 8.REPAIRED VAPOR BARRIER LOCATED AT BS663; WL152 AND LBL15 MAIN WHEEL WELL IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGN OFF BELOW;[10] CORRECTIVE ACTION STEP 9 CERTIFIED RII
